Fuzzy sets and their variants
Regular T_0 ‐type Separations in Fuzzy Topological Spaces in the Sense of Quasi‐coincidence

Gurusamy Saravanakumar; S. Tamilselvan; A. Vadivel

Volume 2, Issue 2 , June 2021, , Pages 120-129

http://dx.doi.org/10.22105/jfea.2021.275958.1085

Abstract
  In this paper, we introduce and study three notions of  property in fuzzy topological spaces using quasi-coincidence sense, and we relate to other such notions. Then, we show that all these notions satisfy good extension property. These concepts also satisfy hereditary, productive and projective ...  Read More